Works matching DE "BIRKHOFF'S theorem (Relativity)"
Results: 95
Stabilized finite element method for flows with multiple reference frames.
- Published in:
- International Journal for Numerical Methods in Fluids, 2015, v. 78, n. 11, p. 657, doi. 10.1002/fld.4032
- By:
- Publication type:
- Article
Spline methods for a Birkhoff interpolation problem.
- Published in:
- Calcolo, 2014, v. 51, n. 3, p. 485, doi. 10.1007/s10092-013-0096-2
- By:
- Publication type:
- Article
To the History of the Appearance of the Notion of the ε-Entropy of an Authomorphism of a Lebesgue Space and ( ε, T)-Entropy of a Dynamical System with Continuous Time.
- Published in:
- Journal of Mathematical Sciences, 2016, v. 215, n. 6, p. 677, doi. 10.1007/s10958-016-2873-3
- By:
- Publication type:
- Article
AESTHETIC MEASURE FOR THREE-DIMENSIONAL OBJECTS.
- Published in:
- Machine Graphics & Vision, 2011, v. 20, n. 4, p. 439
- By:
- Publication type:
- Article
A generalized Birkhoff–Young quadrature formula.
- Published in:
- Carpathian Journal of Mathematics, 2016, v. 32, n. 2, p. 203
- By:
- Publication type:
- Article
Wigner's Space-Time Symmetries Based on the Two-by-Two Matrices of the Damped Harmonic Oscillators and the Poincaré Sphere.
- Published in:
- Symmetry (20738994), 2014, v. 6, n. 3, p. 473, doi. 10.3390/sym6030473
- By:
- Publication type:
- Article
Discrete Fractional Birkhoff Equations in Terms of Time Scales.
- Published in:
- Journal of Donghua University (English Edition), 2017, v. 34, n. 3, p. 430
- By:
- Publication type:
- Article
A mean ergodic theorem of an amenable group action.
- Published in:
- Infinite Dimensional Analysis, Quantum Probability & Related Topics, 2014, v. 17, n. 1, p. -1, doi. 10.1142/S0219025714500039
- By:
- Publication type:
- Article
Modeling processes of the protrusion of near-coastal anticyclonic eddies through the Rim Current in the Black Sea.
- Published in:
- Oceanology (00014370), 2017, v. 57, n. 3, p. 394, doi. 10.1134/S0001437017020114
- By:
- Publication type:
- Article
On Stability of Probability Laws with Respect to Small Violations of Algorithmic Randomness.
- Published in:
- Theory of Computing Systems, 2016, v. 58, n. 3, p. 403, doi. 10.1007/s00224-015-9632-6
- By:
- Publication type:
- Article
On powers of relational and algebraic systems.
- Published in:
- Acta Mathematica Hungarica, 2013, v. 139, n. 3, p. 195, doi. 10.1007/s10474-012-0257-9
- By:
- Publication type:
- Article
KAM for Beating Solutions of the Quintic NLS.
- Published in:
- Communications in Mathematical Physics, 2017, v. 354, n. 3, p. 1101, doi. 10.1007/s00220-017-2925-7
- By:
- Publication type:
- Article
On the Convexity of the KdV Hamiltonian.
- Published in:
- Communications in Mathematical Physics, 2016, v. 346, n. 1, p. 191, doi. 10.1007/s00220-015-2563-x
- By:
- Publication type:
- Article
On the exponential rate of convergence in the Birkhoff ergodic theorem.
- Published in:
- Mathematical Notes, 2014, v. 95, n. 3/4, p. 573, doi. 10.1134/S0001434614030304
- By:
- Publication type:
- Article
Editors' Introduction: The Third Life of Quantum Logic: Quantum Logic Inspired by Quantum Computing.
- Published in:
- Journal of Philosophical Logic, 2013, v. 42, n. 3, p. 443, doi. 10.1007/s10992-013-9273-7
- By:
- Publication type:
- Article
A new upper bound of geometric constant $D(X)$.
- Published in:
- Journal of Inequalities & Applications, 2017, v. 2017, n. 1, p. 1, doi. 10.1186/s13660-017-1474-0
- By:
- Publication type:
- Article
An L1 ergodic theorem with values in a non-positively curved space via a canonical barycenter map.
- Published in:
- Ergodic Theory & Dynamical Systems, 2013, v. 33, n. 2, p. 609, doi. 10.1017/S0143385711001015
- By:
- Publication type:
- Article
Retraction: Seokbin Lim. Steady State Analytical Equation of Motion of Linear Shaped Charges Jet Based on the Modification of Birkhoff Theory. Appl. Sci. 2012, 2, 35-45.
- Published in:
- Applied Sciences (2076-3417), 2013, v. 3, n. 4, p. 725, doi. 10.3390/app3040725
- By:
- Publication type:
- Article
THE STABILITY OF NONLINEAR SCHRÖDINGER EQUATIONS WITH A POTENTIAL IN HIGH SOBOLEV NORMS REVISITED.
- Published in:
- Communications on Pure & Applied Analysis, 2016, v. 15, n. 2, p. 341, doi. 10.3934/cpaa.2016.15.341
- By:
- Publication type:
- Article
KAM TORI FOR GENERALIZED BENJAMIN-ONO EQUATION.
- Published in:
- Communications on Pure & Applied Analysis, 2015, v. 14, n. 3, p. 941, doi. 10.3934/cpaa.2015.14.941
- By:
- Publication type:
- Article
SEMI-GLOBAL SYMPLECTIC INVARIANTS OF THE EULER TOP.
- Published in:
- Journal of Geometric Mechanics, 2013, v. 5, n. 2, p. 215, doi. 10.3934/jgm.2013.5.215
- By:
- Publication type:
- Article
INVERSION OF A MAPPING ASSOCIATED WITH THE AOMOTO-FORRESTER SYSTEM.
- Published in:
- Reviews in Mathematical Physics, 2013, v. 25, n. 10, p. -1, doi. 10.1142/S0129055X13430095
- By:
- Publication type:
- Article
Catchment-scale biogeography of riverine bacterioplankton.
- Published in:
- ISME Journal: Multidisciplinary Journal of Microbial Ecology, 2015, v. 9, n. 2, p. 516, doi. 10.1038/ismej.2014.166
- By:
- Publication type:
- Article
USING ALMOST-EVERYWHERE THEOREMS FROM ANALYSIS TO STUDY RANDOMNESS.
- Published in:
- Bulletin of Symbolic Logic, 2016, v. 22, n. 3, p. 305, doi. 10.1017/bsl.2016.10
- By:
- Publication type:
- Article
Cohomological and Poisson structures and integrable hierarchies in tautological subbundles for Birkhoff strata of the Sato Grassmannian.
- Published in:
- Theoretical & Mathematical Physics, 2013, v. 177, n. 2, p. 1479, doi. 10.1007/s11232-013-0117-y
- By:
- Publication type:
- Article
On contractivity-preserving 2- and 3-step predictor-corrector series for ODEs.
- Published in:
- Journal of Modern Methods in Numerical Mathematics, 2017, v. 8, n. 1/2, p. 17, doi. 10.20454/jmmnm.2017.1130
- By:
- Publication type:
- Article
Complementedly Normal Almost Distributive Lattices.
- Published in:
- Southeast Asian Bulletin of Mathematics, 2016, v. 40, n. 1, p. 109
- By:
- Publication type:
- Article
Some probabilistic value distributions of the Riemann zeta function and its derivatives.
- Published in:
- Proceedings of the Japan Academy, Series A: Mathematical Sciences, 2016, v. 92, n. 7, p. 82, doi. 10.3792/pjaa.92.82
- By:
- Publication type:
- Article
Finite Difference approximations for the Two-side Space-time Fractional Advection-diffiusion Equations.
- Published in:
- Journal of Computational Analysis & Applications, 2016, v. 21, n. 2, p. 369
- By:
- Publication type:
- Article
New Estimates of the Nonlinear Fourier Transform for the Defocusing NLS Equation.
- Published in:
- IMRN: International Mathematics Research Notices, 2015, v. 2015, n. 17, p. 8309, doi. 10.1093/imrn/rnu208
- By:
- Publication type:
- Article
Can the universe be described by a wave function?
- Published in:
- International Journal of Modern Physics D: Gravitation, Astrophysics & Cosmology, 2018, v. 27, n. 14, p. N.PAG, doi. 10.1142/S0218271818470041
- By:
- Publication type:
- Article
THE MASS OF THE OPPENHEIMER-SNYDER-BLACK HOLE: ONLY FINITE MASS QUASI-BLACK HOLES.
- Published in:
- International Journal of Modern Physics D: Gravitation, Astrophysics & Cosmology, 2013, v. 22, n. 9, p. -1, doi. 10.1142/S0218271813500545
- By:
- Publication type:
- Article
Generalizing Birkhoff.
- Published in:
- General Relativity & Gravitation, 2021, v. 53, n. 3, p. 1, doi. 10.1007/s10714-021-02806-2
- By:
- Publication type:
- Article
Spherically-symmetric solutions in general relativity using a tetrad-based approach.
- Published in:
- General Relativity & Gravitation, 2018, v. 50, n. 3, p. 1, doi. 10.1007/s10714-018-2347-7
- By:
- Publication type:
- Article
Variations on Birkhoff's theorem.
- Published in:
- General Relativity & Gravitation, 2013, v. 45, n. 11, p. 2123, doi. 10.1007/s10714-013-1568-z
- By:
- Publication type:
- Article
The tetralogy of Birkhoff theorems.
- Published in:
- General Relativity & Gravitation, 2013, v. 45, n. 2, p. 395, doi. 10.1007/s10714-012-1478-5
- By:
- Publication type:
- Article
Generalized variational problems and Birkhoff equations.
- Published in:
- Nonlinear Dynamics, 2016, v. 83, n. 1/2, p. 347, doi. 10.1007/s11071-015-2331-7
- By:
- Publication type:
- Article
Noether symmetries and conserved quantities for fractional Birkhoffian systems.
- Published in:
- Nonlinear Dynamics, 2015, v. 81, n. 1/2, p. 469, doi. 10.1007/s11071-015-2005-5
- By:
- Publication type:
- Article
Variational discretization of constrained Birkhoffian systems.
- Published in:
- Nonlinear Dynamics, 2014, v. 78, n. 1, p. 329, doi. 10.1007/s11071-014-1442-x
- By:
- Publication type:
- Article
Noether symmetries and conserved quantities for Birkhoffian systems with time delay.
- Published in:
- Nonlinear Dynamics, 2014, v. 77, n. 1/2, p. 73, doi. 10.1007/s11071-014-1274-8
- By:
- Publication type:
- Article
Discrete optimal control for Birkhoffian systems.
- Published in:
- Nonlinear Dynamics, 2013, v. 74, n. 3, p. 711, doi. 10.1007/s11071-013-0999-0
- By:
- Publication type:
- Article
On the Vertices of the d-Dimensional Birkhoff Polytope.
- Published in:
- Discrete & Computational Geometry, 2014, v. 51, n. 1, p. 161, doi. 10.1007/s00454-013-9554-5
- By:
- Publication type:
- Article
Interrelation between the convergence rates in von Neumann's and Birkhoff's ergodic theorems.
- Published in:
- Siberian Mathematical Journal, 2014, v. 55, n. 2, p. 336, doi. 10.1134/S0037446614020165
- By:
- Publication type:
- Article
THE INFLUENCE OF THE ROMANIAN TOURISM ON THE ENVIRONMENT.
- Published in:
- Annals of 'Constantin Brancusi' University of Targu-Jiu. Economy Series / Analele Universităţii 'Constantin Brâncuşi' din Târgu-Jiu Seria Economie, 2015, v. 1, n. 1, p. 163
- By:
- Publication type:
- Article
CHARACTERIZATION OF BIRKHOFF'S CONDITIONS BY MEANS OF COVER-PRESERVING AND PARTIALLY COVER-PRESERVING SUBLATTICES.
- Published in:
- Bulletin of the Section of Logic, 2016, v. 45, n. 3/4, p. 185, doi. 10.18778/0138-0680.45.3.4.04
- By:
- Publication type:
- Article
A NOTE ON SOME CHARACTERIZATION OF DISTRIBUTIVE LATTICES OF FINITE LENGTH.
- Published in:
- Bulletin of the Section of Logic, 2015, v. 44, n. 1/2, p. 15, doi. 10.18778/0138-0680.44.1.2.02
- By:
- Publication type:
- Article
JAZ volume 103 Issue 2 Cover and Back matter.
- Published in:
- Journal of the Australian Mathematical Society, 2017, v. 103, n. 2, p. b1, doi. 10.1017/S1446788716000756
- Publication type:
- Article
On the diameter of partition polytopes and vertex-disjoint cycle cover.
- Published in:
- Mathematical Programming, 2013, v. 141, n. 1/2, p. 1, doi. 10.1007/s10107-011-0504-9
- By:
- Publication type:
- Article
On the use of the autonomous Birkhoff equations in Lie series perturbation theory.
- Published in:
- Celestial Mechanics & Dynamical Astronomy, 2017, v. 127, n. 2, p. 139, doi. 10.1007/s10569-016-9720-1
- By:
- Publication type:
- Article
Effective stability around the Cassini state in the spin-orbit problem.
- Published in:
- Celestial Mechanics & Dynamical Astronomy, 2014, v. 119, n. 1, p. 75, doi. 10.1007/s10569-014-9547-6
- By:
- Publication type:
- Article